MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; RADIOIMMUNOASSAY, TESTOSTERONE

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; RADIOIMMUNOASSAY, TESTOSTERONE
Catalog Number 05200067160
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas e602 module serial number was (b)(6).Qc was performed and was acceptable.Investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with elecsys testosterone ii assay (testosterone ii) on a cobas 8000 cobas e602 analyzer when compared to the liquid chromatography¿mass spectrometry (lcms/ms) method at a different facility.Initial result: 196 ng/dl (e602 module).Repeat result: 308 ng/dl (lcms/ms method).The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The investigation noted the qc to be within 2 standard deviations (sd) on the date of the event.The investigation reviewed the instrument information trace.Film detection, several abnormal aspiration and a sample short alarms were noted on the date of the event.These may be indicators of poor sample quality.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17637655
Report Number1823260-2023-02791
Device Sequence Number12382386
Product Code CDZ
UDI-Device Identifier04015630939312
UDI-Public04015630939312
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number05200067160
Device Lot Number688765
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexMale